# SDR IXXA05SMN318S

- Difficulty date: December 29, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, RT WING OTBD INNER L/E CRACKED .500 XFS 710.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06007 DATED 01-06-06, SEMAN DWG ED-4139 DATED 01-04-06, EO SEMAN NR 20051476 DATED 01-06-06.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG ED-4139.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FAB`D REPAIR DOUBLER (AL7075T6 0.063), FILLER (AL7075T6 0.050) IAW SEMAN DWG ED-4139.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS INNER SIDE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, SEMAN DWG ED-4139, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
